EurekaMag.com logo
+ Site Statistics
References:
52,725,316
Abstracts:
28,411,598
+ Search Articles
+ Subscribe to Site Feeds
EurekaMag Most Shared ContentMost Shared
EurekaMag PDF Full Text ContentPDF Full Text
+ PDF Full Text
Request PDF Full TextRequest PDF Full Text
+ Follow Us
Follow on FacebookFollow on Facebook
Follow on TwitterFollow on Twitter
Follow on Google+Follow on Google+
Follow on LinkedInFollow on LinkedIn

+ Translate

Management of a patient with advanced AIDS and toxic epidermal necrolysis using human growth hormone and G-CSF


Aids Patient Care and Stds 11(3): 125-129
Management of a patient with advanced AIDS and toxic epidermal necrolysis using human growth hormone and G-CSF
Toxic epidermal necrolysis (TEN) is a serious drug reaction that occurs with increased frequency among those affected with HIV/AIDS. It carries a grave prognosis for those with advanced AIDS and massive skin involvement.


Accession: 002889734

PMID: 11361785

DOI: 10.1089/apc.1997.11.125



Related references

Toxic epidermal necrolysis in a patient with AIDS. Clinical Infectious Diseases 19(2): 358-359, 1994

HIV-1 in blister fluid of a patient with toxic epidermal necrolysis and AIDS. Lancet 344(8934): 1432-1433, 1994

Stevens-Johnson syndrome and toxic epidermal necrolysis; therapy policy in these life-threatening illnesses. Netherlands Work Group Toxic Epidermal Necrolysis. Nederlands Tijdschrift Voor Geneeskunde 140(30): 1538-1543, 1996

A clinicotherapeutic analysis of Stevens-Johnson syndrome and toxic epidermal necrolysis with an emphasis on the predictive value and accuracy of SCORe of Toxic Epidermal Necrolysis. International Journal of Dermatology 54(1): E18-E26, 2015

Use of intravenous immunoglobulin for the treatment of toxic epidermal necrolysis and Stevens-Johnson/toxic epidermal necrolysis overlap syndrome. Review of 15 cases. Revista Medica de Chile 137(3): 383-389, 2010

Toxic epidermal necrolysis in a patient infected with human immunodeficiency virus-2. Journal of the European Academy of Dermatology and Venereology 16(1): 91-93, 2002

Anesthetic management for emergent Cesarean section in a patient with toxic epidermal necrolysis -A case report-. Korean Journal of Anesthesiology 59 Suppl: S167-S171, 2011

Management of a Patient With Toxic Epidermal Necrolysis Using Silicone Transfer Foam Dressings and a Secondary Absorbent Dressing. Journal of Wound, Ostomy, and Continence Nursing 43(6): 650-651, 2016

Toxic epidermal necrolysis caused by fluconazole in a patient with human immunodeficiency virus infection. Journal of Pharmacology & Pharmacotherapeutics 3(3): 276-278, 2012

Toxic epidermal necrolysis secondary to carbamazepine in a patient with human immunodeficiency virus infection. Journal of the Association of Physicians of India 49: 918-919, 2002